The Prime Spectrum of an MV‐Algebra

Mathematical Logic Quarterly 40 (3):331-346 (1994)

Abstract
In this paper we show that the prime ideal space of an MV-algebra is the disjoint union of prime ideal spaces of suitable local MV-algebras. Some special classes of algebras are defined and their spaces are investigated. The space of minimal prime ideals is studied as well
Keywords Stone algebra  MV‐algebra  Normal lattice  Conormal lattice
Categories (categorize this paper)
DOI 10.1002/malq.19940400304
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 44,365
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Distributive Lattices.Raymond Balbes & Philip Dwinger - 1977 - Journal of Symbolic Logic 42 (4):587-588.

Add more references

Citations of this work BETA

Representations of MV-Algebras by Sheaves.Anna R. Ferraioli & Ada Lettieri - 2011 - Mathematical Logic Quarterly 57 (1):27-43.

Add more citations

Similar books and articles

Quasi‐Stone Algebras.Nalinaxi H. Sankappanavar & Hanamantagouda P. Sankappanavar - 1993 - Mathematical Logic Quarterly 39 (1):255-268.
MV and Heyting Effect Algebras.D. J. Foulis - 2000 - Foundations of Physics 30 (10):1687-1706.
Distributive Lattices with a Negation Operator.Sergio Arturo Celani - 1999 - Mathematical Logic Quarterly 45 (2):207-218.
Phi-Symmetric Effect Algebras.M. K. Bennett & D. J. Foulis - 1995 - Foundations of Physics 25 (12):1699-1722.
On the Structure of the Medvedev Lattice.Sebastiaan A. Terwijn - 2008 - Journal of Symbolic Logic 73 (2):543 - 558.
Bounded Distributive Lattices with Strict Implication.Sergio Celani & Ramon Jansana - 2005 - Mathematical Logic Quarterly 51 (3):219-246.
Type-Decomposition of an Effect Algebra.David J. Foulis & Sylvia Pulmannová - 2010 - Foundations of Physics 40 (9-10):1543-1565.
Well‐Defined Fuzzy Sentential Logic.Esko Turunen - 1995 - Mathematical Logic Quarterly 41 (2):236-248.

Analytics

Added to PP index
2013-12-01

Total views
23 ( #380,939 of 2,271,741 )

Recent downloads (6 months)
4 ( #326,749 of 2,271,741 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature